Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 16, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 18, 2008, 6:59 PM CDT for 4 counties in North Dakota. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 18, 2008, 7:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:11 PM CDT | HAIL 1 | Center, ND | |
| Jun 18, 7:22 PM CDT | HAIL 4.25 | 11 N Center, ND | LOTS OF SOFTBALL SIZE HAIL, RELAYED BY BROADCAST MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 12.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KBIS 182359 TORBIS NDC015-055-057-065-190030- /O.NEW.KBIS.TO.W.0016.080618T2359Z-080619T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 659 PM CDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... EXTREME EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... EASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 730 PM CDT OR 630 PM MDT * AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CENTER...OR 33 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 32 MPH. * THE TORNADO WILL BE NEAR... 9 MILES SOUTHWEST OF PRICE BY 725 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING/900 PM MDT WEDNESDAY EVENING/ FOR WESTERN NORTH DAKOTA. LAT...LON 4732 10115 4702 10063 4700 10126 4724 10151 TIME...MOT...LOC 2359Z 311DEG 28KT 4712 10129 $$ PJA
2 follow-up statements
000 WWUS53 KBIS 190005 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT WED JUN 18 2008 NDC015-055-057-065-190030- /O.CON.KBIS.TO.W.0016.000000T0000Z-080619T0030Z/ MCLEAN ND-MERCER ND-BURLEIGH ND-OLIVER ND- 705 PM CDT WED JUN 18 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT OR 630 PM MDT FOR EASTERN OLIVER...WEST CENTRAL BURLEIGH...EXTREME EAST CENTRAL MERCER AND SOUTH CENTRAL MCLEAN COUNTIES... AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR CENTER...OR 34 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 31 MPH. THE TORNADO WILL BE NEAR... 9 MILES SOUTHWEST OF PRICE BY 730 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING/900 PM MDT WEDNESDAY EVENING/ FOR WESTERN NORTH DAKOTA. LAT...LON 4724 10151 4732 10116 4702 10063 4700 10126 TIME...MOT...LOC 0005Z 310DEG 27KT 4712 10129 $$ PJA
000
WWUS53 KBIS 190009
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
709 PM CDT WED JUN 18 2008
NDC015-055-057-190019-
/O.CAN.KBIS.TO.W.0016.000000T0000Z-080619T0030Z/
MCLEAN ND-MERCER ND-BURLEIGH ND-
709 PM CDT WED JUN 18 2008
...THE TORNADO WARNING FOR WEST CENTRAL BURLEIGH...EXTREME EAST
CENTRAL MERCER AND SOUTH CENTRAL MCLEAN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING/900 PM MDT WEDNESDAY EVENING/ FOR WESTERN NORTH
DAKOTA.
LAT...LON 4716 10142 4723 10118 4708 10091 4706 10089
4704 10087 4704 10088 4702 10088 4700 10126
TIME...MOT...LOC 0009Z 314DEG 26KT 4709 10129
$$
NDC065-190030-
/O.CON.KBIS.TO.W.0016.000000T0000Z-080619T0030Z/
OLIVER ND-
709 PM CDT WED JUN 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EASTERN
OLIVER COUNTY...
AT 707 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR CENTER...OR 32 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT
30 MPH.
THE TORNADO WILL BE NEAR...
RURAL SOUTHERN OLIVER COUNTY AT 720 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4716 10142 4723 10118 4708 10091 4706 10089
4704 10087 4704 10088 4702 10088 4700 10126
TIME...MOT...LOC 0009Z 314DEG 26KT 4709 10129
$$
PJAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:45 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 18, 2:45 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT WED JUN 18 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG A LINE FROM NORTH OF MINOT...SOUTH INTO SOUTH DAKOTA. THIS IS ALONG A SURFACE FRONT WHERE DEW POINTS HAVE POOLED AND TEMPERATURES HAVE WARMED TO NEAR 80 DEGREES. THIS HAS INCREASED THE CAPE WITH MID LEVEL CAPES OF 1000 TO 1500 J/KG. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE SLOWLY EAST THROUGH THIS EVENING. WILL KEEP A CHANCE OF TSTMS TO THE WEST OF THE FRONT...AS THERE HAVE BEEN A FEW THUNDERSTORMS THAT DEVELOPED IN NORTHEAST MONTANA. THE THUNDERSTORMS IN CENTRAL ND WILL LIKELY BE SEVERE AT TIMES WITH LARGE HAIL...AND A POTENTIAL FOR STRONG WINDS AND HEAVY RAIN. BY THURSDAY MORNING...THE UPPER LEVEL RIDGE NOW OVER THE STATE WILL RETROGRADE WEST BACK OVER MONTANA...BUT WITH LOW AMPLITUDE. A WEAK SHORT WAVE MOVING OVER THE RIDGE MAY BE STRONG ENOUGH TO AID INSTABILITY TO AID IN TSTM FORMATION IN THE AFTERNOON AND WILL KEEP A SLIGHT CHANCE OF TSTMS IN THE FORECAST. BY FRIDAY THE UPPER LEVEL RIDGE WILL SHARPEN OVER CENTRAL MONTANA AND SHOULD CAUSE INCREASED STABILITY OVER THE AREA WHICH SHOULD CONTINUE THROUGH SUNDAY EVENING WITH THE EXCEPTION OF THE BORDER AREAS. TEMPERATURES WILL REMAIN SEASONABLE THROUGH SUNDAY. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... WARM WEATHER TO CONTINUE WITH ANOTHER POTENTIAL SEVERE WEATHER MAKER SUNDAY NIGHT AS BOTH THE GFS AND ECMWF HAVE A LOW LEVEL JET/H85 SOUTH WINDS OF 35KT ACROSS THE CWA...GOOD PRODUCER FOR ELEVATED CONVECTION. AN INCOMING COLD FRONT AND UPPER WAVE WILL BRING SHOWERS AND TSTMS ACROSS THE CWA FROM WEST DURING THE DAY SUNDAY...THEN SPREAD INTO OUR CENTRAL ZONES SUNDAY NIGHT. THREAT OF SEVERE TSTMS CONTINUE MONDAY ACROSS THE CENTRAL AND EAST. PLENTY OF LOW LEVEL MOISTURE TO WORK WITH AS DEWPOINTS WILL BE AROUND 60F AHEAD OF THE COLD FRONT. BROAD RIDGING CONTINUES TUESDAY INTO INTO THURSDAY WITH DISTURBANCES RIDING OVER THE TOP OF THE RIDGE...WHICH WILL CREATE ADDITIONAL CHANCES OF SHOWERS AND TSTMS. && .AVIATION...OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS NEXT 24HR. HOWEVER...SHOWERS AND TSTMS THIS AFTERNOON AND EARLY EVENING MAY CREATE BRIEF MVFR CEILINGS AND VISIBILITIES IN HEAVY RAIN AND POSSIBLY SOME HAIL. SOME THUNDERSTORMS WILL ALSO HAVE STRONG WINDS GREATER THAN OR EQUAL TO 35KT. THREAT FOR TSTMS WILL CONTINUE INTO THURSDAY...BUT AREAL COVERAGE SHOULD BE LESS THURSDAY AFT/EVE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW/KS
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT WED JUN 18 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. JV
In the hours before
Local storm report, Jun 18, 5:16 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL STANTON 47.32N 101.38W
06/18/2008 M1.00 INCH MERCER ND TRAINED SPOTTER
HAILED FOR 10 MINUTES
&&
VROLLERLocal storm report, Jun 18, 5:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL STANTON 47.32N 101.38W
06/18/2008 M2.75 INCH MERCER ND TRAINED SPOTTER
GOLFBALL TO BASEBALL SIZED HAIL
&&
VROLLERLocal storm report, Jun 18, 5:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 7 N MINOT 48.33N 101.30W
06/18/2008 E1.75 INCH WARD ND BROADCAST MEDIA
0553 PM HAIL 5 N MINOT 48.31N 101.30W
06/18/2008 E1.00 INCH WARD ND BROADCAST MEDIA
&&
NHEINERTLocal storm report, Jun 18, 6:02 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 10 N FAIRFIELD 47.33N 103.22W
06/18/2008 M1.00 INCH MCKENZIE ND TRAINED SPOTTER
QUARTER SIZE HAIL
&&
KSIMOSKOLocal storm report, Jun 18, 6:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 7 SE STANTON 47.25N 101.28W
06/18/2008 M2.50 INCH MERCER ND TRAINED SPOTTER
HAILED FOR 9 MINUTES GOLFBALL TO TENNIS BALL SIZE
&&
VROLLERLocal storm report, Jun 18, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 6 S MINOT 48.15N 101.30W
06/18/2008 M0.88 INCH WARD ND BROADCAST MEDIA
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 46 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 52 min |
| Jun 17, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 63 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 66 min |
| Jun 18, 1:42 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 48 min |
| Jun 18, 2:06 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jun 18, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 58 min |
| Jun 18, 2:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 51 min |
| Jun 18, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 49 min |
| Jun 18, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 60 min |
| Jun 18, 3:35 PM CDT | Areal Flood Advisory | BIS | Bottineau | 3 hr |
| Jun 18, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 43 min |
| Jun 18, 3:52 PM CDT | Tornado Warning | BIS | Bottineau | 23 min |
| Jun 18, 3:53 PM CDT | Tornado Warning | BIS | McLean, Mercer | 21 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 4:18 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 18, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 50 min |
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 30 min |
| Jun 18, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Jun 18, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 18, 5:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 61 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 18, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 46 min |
| Jun 18, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 37 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jun 18, 5:57 PM CDT | Tornado Warning | BIS | Morton, Oliver | 33 min |
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 50 min |
| Jun 18, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 30 min |
| Jun 18, 6:27 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 62 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 40 min |
| Jun 18, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver | 62 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.